# SDR ASAA2012081492723

- Difficulty date: August 1, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 9,298 hours, 2,960 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 12584
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 9,300 hours, 2,961 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER START OF NR 1 ENGINE, START VALVE FAILED TO CLOSE FOR LONGER THAN NORMAL. BEFORE FINISHING CHECKLIST, VALVE CLOSED ON ITS OWN.  ACFT GROUNDED. FOUND NR 1 ENGINE START VALVE RATCHETING AND WILL NOT SPRING BACK CLOSED SMOOTHLY.  R & R NR 1 ENGINE START VALVE REF MM 80-11-03.  LEAK & OPS NORMAL REF MM 71-00-00 TEST 1 & 3A.  GROUND VERIFICATION SUCCESSFUL.
